# SDR YENA2022110101057

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N355JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 617
- Aircraft time: 22,910 hours, 15,919 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION "CPCP FINDING": CORROSION FROM MODERATE TO SEVERE ON LONGITUDINAL FLOORBEAM LOCATED IN Y= -280.0 AND FROM FR 12 TO FR 16 IN PASSENGER CABIN FLOOR STRUCTURE W1; FLOOR BEAM LOCATED IN Y= - 280.0 AND FROM FR 12 TO FR 16 IN PASSENGER CABIN FLOOR STRUCTURE W1 WAS REPAIRED PER ETI-190-22-667 REV.1, EC: E22-801-01 AND ETD2022-190-029311. ALL WORK ACCOMPLISHED IN TOMX N/R# 00130. FLOOR B AND ETD 2022-190-029311EAM LOCATED IN Y=-280.0 AND FROM FR 12-16 IN PASSENGER CABIN FLOOR STRUCTURE W1 WERE REPAIRED PER ETI-190-22-667 REV. 1; EC E22-801-01.
